# SDR DALA13070863232

- Difficulty date: December 20, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 65,531 hours, 29,809 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON PLATE ASSY BETWEEN FRAMES 16 TO 20 AT S23R OF GIRT BAR FITTING FWD PAX DOOR CUTOUT.  REPLACED PLATE ASSY IAW SRM 51-72-11.
